Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 10, Pages 1601-1620
http://dx.doi.org/10.1155/IJMMS.2005.1601

Generalized (,b,ϕ,ρ,θ)-univex n-set functions and parametric duality models in minmax fractional subset programming

Department of Mathematics and Computer Science, Northern Michigan University, Marquette 49855, MI, USA

Received 28 December 2003; Revised 3 October 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. J. Zalmai, “Generalized -univex -set functions and parametric duality models in minmax fractional subset programming,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 10, pp. 1601-1620, 2005. doi:10.1155/IJMMS.2005.1601